# SDR SRAA960911

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 2 ENGINE FLAMED-OUT WITH FUEL PRESSURE AND QUANTITY NORMAL.  ENGINE RESTARTED NORMALLY EXCEPT BOOST FEED PUMP PRESSURE LIGHT FLICKERED ON SHORTLY AFTER  INFLIGHT START.  LANDED LAX WITHOUT INCIDENT.  ITEM IS UNDER INVESTIGATION.
